Will things get better ??

Hi there, this is my first time posting on any site...ive suffered with anxiety since i was 17 and im now 38....over the last year i have been trying new antidepressants due to being on proxetine since i was 21 and omg i am now suffering really bad...i started a new job 2 months ago which as from today i have had to go sick because i just cant cope :( ....im currently taking 40mg of fluxotine which i started 3 weeks ago...i think ive had every side effect going!!! ....is there any one that has suffered on these and come through it ...im so confused :( ...

Thank you xx

10 Replies

  • Hello

    You were on the first medication a long time , I am wondering if they worked for you or why you decided to change them if they were?

    It can take a while to settle on new meds and a lot of the time you can feel worse before you feel better which I no when we feel bad already this is the last thing we want because like you are doing we start to over think and feel more anxious

    I have not taken any of the meds you have mentioned but if the one's you were on for a number of years worked for you I would ask to go back on them and if not I would give the new one's a good try but if they are not suiting you it just maybe a case of having to keep trying different one's till you find one that does work and there will be one :-)

    Take Care x

  • Thank u so much for your quick reply...im going to give these meds a few more weeks then go back if im not feeling any better ..this feeling like i could cry at any point is so frustating...but thank you so much for replying xxx

  • Hello

    It could very well pass and maybe you need a good cry , I have been there and sometimes just letting it all out has helped , let us know how you get on & keeping talking to others that understand :-) x

  • when i get anxious i don't like to go out i hate going out alone anyway am not so bad with someone but when i get very bad i cry so much ,helps a little but i think as along term sufferer sometimes you need bit more than a cry ,i wish everyday for anxiety to go away but it just don't its always there niggling waiting to pounce so frustrating.

  • am on amatripline take 1 at night when i go bed as can make ya drowsy theses work well for me helps me drift off with no morning side effects of extreme tiredness ect i wake up early ..well before dinner time anyway ..lol... and iv been on them 3 weeks now and doctor has upped my dose to 2 tabs at night they work just same still early days but seem ok at the moment am a long time sufferer too am 34 in October here if ya wanna chat hun take care xxx

  • My problem at the minute is the feeling i could cry at any moment :(...the stomachs in knots and the breathing doesnt feel right...do you have any sort of therapy ?? Thanks for your reply :) xx

  • Yes, maybe revert back to proxetine if fluoxitine not working for you, of course see your GP first. I know its tough, chinup!😃

    Do you do any regular excercise? I did the çouch to 5k NHS choices programme (which is a gentle introduction into running)recently and now run 3 times a week, and it gives me a bit of a buzz, and of course helps keep the weight off ,makes you look good & trim. And there are Parkruns on a Saturday morning which are free organised by volunteers, which are also brilliant. Highly recommended.

    Check out the websites for these, as long as your generally in good health with no pain, then I think you will reap the benefit's of your effort's, as I am. It will be tough at the start, with the anxiety as well, but just try and ignore those gremlin voices in your head and push on, they really mean nothing. Good luck!😃

  • Thank you for your reply dave...im going to start walking small amounts and build myself up to hopefully going to the gym with my daughter ...xx

  • Kez, Great news! If you do ç25k, come on the forum and let us know how your doing. There's a lot of support & advice on there. Good luck!

  • the side effects aren't actually that bad since you haven't been on it too long your body is pry still getting used to the new medication the same happened to me and i did get better it took a while though. It does help me a lot but every case is different I'm no doctor but talk to yours if its been a little over a month and hasn't gotten any better at all you may just need a different dosage

You may also like...